# SDR 2016FA0000330

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: General aviation
- Aircraft: N147DE
- Make and model: Amtr TITANTORNADO
- Aircraft serial: 5503C0HK0147
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Broken
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR BROKE AND SEPARATED FROM AIRCRAFT UPON LANDING ON A ROUGH SOD RUNWAY.  THIS FAILURE WAS NOTED AS A CAUSAL FACTOR IN AN INCIDENT INVESTIGATION. THE FAILURE OF THE LANDING GEAR CAUSED THE AIRCRAFT TO NOSE OVER ON IT'S BACK.
